Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Have been taking Microgynon. Bled. But, now only cramping, no blood. Why?

Hi, I have been taking Microgynon for 10 years (except when i was pregnant wiht my only child 6 years ago). I have always bled a couple of days into my break in the pack however this time, I missed a few in a row on holiday a couple of weeks ago. Started getting cramps like my period was about to start and so started taking them again. This normally stops the crmaping and I feel normal but it hasn t. I stopped the pill and took my break early but 7 days in and still getting cramping and achy thighs but still no bleed . Negative pregnancy test yesterday too. Im due to start taking it again Friday, is this safe if I have cramps but no bleeding?
Asked On : Sat, 18 Aug 2012
Answers:  0 Views:  14 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor